Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

steroid question tmi

(8 Posts)
giraffesCantDanceOnAllThisSnow Mon 27-Dec-10 13:19:49

side effects of steroids. On prednisolone. Is it normal for it to make you burp rotten egg?! Its vile. Can i take anything to stop that?

giraffesCantDanceOnAllThisSnow Mon 27-Dec-10 16:05:52

bump

sarah293 Mon 27-Dec-10 16:06:38

Message withdrawn

madangelhaironchristmasday Mon 27-Dec-10 17:31:43

I've never had that one giraffe (on long term pred and often high doses) Never heard of it either. Occasionally I do get stomach problems or increased reflux on it though so it's a possibility it could cause something to this effect. Sorry not much help and no suggestions but hope you feel better soon.

giraffesCantDanceOnAllThisSnow Mon 27-Dec-10 19:25:54

Got diarrhea (sp) as well now blush it does say in the list of side effects that indigestion is one.

mugggletoeandwine Mon 27-Dec-10 19:30:30

I have that one sometimes, but not constantly on steroids, also a vile bitter taste in my mouth.
No diarrhoea though.

whomovedmychocolate Mon 27-Dec-10 19:32:45

I think so, it can cause all manner of intestinal distress. It makes me vomit

giraffesCantDanceOnAllThisSnow Mon 27-Dec-10 21:24:22

Burping stopped now thank god - that was antisocial! Kept spraying perfume around me which doesnt really help with the breathing!

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: